# SDR DALA13069809209

- Difficulty date: December 4, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 49,192 hours, 26,025 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RBL 44. BS 237, CORRODED.  FOUND OUT OF LIMITS.  REMOVED & REPLACED IAW SRM 53-40-01, FIG 6 AND 53-00-01.
